# SDR SWAA2024070190236

- Difficulty date: May 26, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 58,766 hours, 35,244 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LEADING EDGE RIB ACCESS PANEL 331B LOCATED LE STA105.26 AT LT HORIZONTAL STABILIZER 2024-341175<[01] REPLACED LEADING EDGE NEW RIB AND FASTENERS ACCESS PANEL 331B LOCATED LE STA 105.26 AT LT HORIZONTAL STABILIZER I.A.W B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 186A1001 SHEET 10 REV. A;[02] CORRECTED STEP 1 REPLACED LEADING EDGE NEW RIB AND FASTENERS ACCESS PANEL 331B LOCATED LE STA 105.26 AT LT HORIZONTAL STABILIZER I.A.W B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 186A1001 SHEET 10 REV A. SEE INDIVIDUAL SIGN OFFS BELOW;[03] REPLACED LEADING EDGE NEW RIB AND FASTENERS ACCESS PANEL 331B LOCATED LE STA 105.26 AT LT HORIZONTAL STABILIZER I.A.W B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 186A1001 SHEET 10 REV A.  SEE INDIVIDUAL SIGN OFFS BELOW
